# SDR UIEA2020113002489

- Difficulty date: December 1, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,518 hours, 13,758 cycles
- Engine: Pwa PW4060
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Eec
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEC CATEGORY 2 FAULTS, EEC CHANNEL A AND B T5 CROSS CHECK FAIL ON ENGINE NR 1.  T/S FIM 71-01-TASK 858, TIGHTENED ALUMEL; CHROMEL CONNECTION ENGINE 1; EBT SYS, PER AMM 77-21-03/501.  OPERATIONS TEST OK.
